# SDR USAA001206

- Difficulty date: August 7, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Cracked
- Location: Fuselage
- Part time: 47,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHIM CRACKED .25 INCH, STATION 440 BETWEEN STRINGER 22R AND STRINGER 23R.  REPLACED ATTACH CLIP SHIM PER SRM 51-10-01.  (M)
